# SDR DALA2024102810455

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON CUT OUT OF GRAVITY FUEL CAP AT WING TOP SKIN LOC. BTW RIB19 TO RIB20 ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR AS PER A319 SRM 57-21-11-300-006. (0627753)
